# SDR 95ZZZX708

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3115M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC588
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 3E20421
- Condition: Worn
- Location: Lt Prop
- Component: Bfgoodrich
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO AIRPORT DUE TO LT PROP HEAT WENT INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND RT BRUSH BLOCK AT FAULT.  THE BRUSH BLOCK WAS REPLACED AND A FUNCTION CHECK OF THE SYSTEM WAS PERFORMED WTIH ALL INDICATIONS NORMAL.
